Memoirs on Differential Equations and Mathematical Physics

Table of Contents: Volume 74, 2018

Tengiz Gegelia
Mem. Differential Equations Math. Phys. 74 (2018), pp. 1-6.
Malkhaz Ashordia, Medea Chania, Malkhaz Kucia
On the Solvability of the Periodic Problem for Systems of Linear Generalized Ordinary Differential Equations
Mem. Differential Equations Math. Phys. 74 (2018), pp. 7-26.
download pdf file.
Mouffak Benchohra, Sara Litimein
Existence Results for a New Class of Fractional Integro-Differential Equations with State Dependent Delay
Mem. Differential Equations Math. Phys. 74 (2018), pp. 27-38.
download pdf file.
Tengiz Buchukuri, Otar Chkadua, David Natroshvili
Mixed and Crack Type Problems of the Thermopiezoelectricity Theory without Energy Dissipation
Mem. Differential Equations Math. Phys. 74 (2018), pp. 39-78.
download pdf file.
O. O. Chepok
Asymptotic Representations of a Class of Regularly Varying Solutions of Differential Equations of the Second Order with Rapidly and Regularly Varying Nonlinearities
Mem. Differential Equations Math. Phys. 74 (2018), pp. 79-92.
download pdf file.
Avtandil Gachechiladze, Roland Gachechiladze
Unilateral Contact Problems for Homogeneous Hemitropic Elastic Solids with a Friction
Mem. Differential Equations Math. Phys. 74 (2018), pp. 93-111.
download pdf file.
D. E. Limanska, G. E. Samkova
On the Existence of Analytic Solutions of Certain Types of Systems, Partially Resolved Relatively to the Derivatives in the Case of a Pole
Mem. Differential Equations Math. Phys. 74 (2018), pp. 113-124.
download pdf file.
Tea Shavadze
Variation Formulas of Solutions for Controlled Functional Differential Equations with the Continuous Initial Condition with Regard for Perturbations of the Initial Moment and Several Delays
Mem. Differential Equations Math. Phys. 74 (2018), pp. 125-140.
download pdf file.
Zurab Tediashvili
The Neumann Boundary Value Problem of Thermo-Electro-Magneto Elasticity for Half Space
Mem. Differential Equations Math. Phys. 74 (2018), pp. 141-152.
download pdf file.

 

SHORT COMMUNICATION

Malkhaz Ashordia
On the Well-Posedness of Antiperiodic Problem for Systems of Nonlinear Impulsive Equations with Fixed Impulses Points
Mem. Differential Equations Math. Phys. 71 (2018), pp. 153-164.
download pdf file.

Journals - Home Page

Copyright 2018, Razmadze Mathematical Institute.